# SDR 2004FA0000020

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: General aviation
- Make and model: Lear 25B
- Aircraft serial: 180
- Aircraft time: 8,698 hours
- Engine: Ge CJ6106
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 238006015
- Part serial: B1690
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSTALLED OVERHAULED FUEL PUMP FROM MFG ON 4NOV03.  DURING AIRCRAFT INSPECTION 22DEC04 HAD FUEL SEEP FROM WIRES ON PUMP.
